Your question was: Does Nutrisystem cause acne?.
(this has nothing to do with the thread - but you are SUCH an inspiration!)..
When you first start the progam, you are detoxing the crud out of your body too. That can show up as break-outs on your skin...
I have to say I have more acne now than I've had in YEARS...however I don't know for SURE that it's Nutrisystem related. I've been on Nutrisystem for nearly 5 months - but to be honest, the results are so amazing - a few pimples is a acceptable tradeoff for me - I am down 48 lbs..
I've had break out problems and have started making sure I either juice or eat some celery, cucumbers and suck on a lemon once per week. The sodium in the food may be causing some reaction in your skin and celery and cucumbers has a way of helping you rid of the extra sodium that may increase your chances of having skin breakouts.
The lemon as acid that also helps with improving your skin appearance..
Sorry, didn't realize you had been on the plan a month Hope you get the trouble figured out.....
Actually now that you mention I noticed that I have been breaking out pretty bad after the first few days of NS., I really hope it goes away, Ive been on Nutrisystem for a week and a half now..I thought if I was drinking more water I wouldnt break out..weird..
I know right!? it`s totally weird. my skin has gotten a bit better, but it was really weird for a while there....